Translator Disclaimer
2021 Boundedness of log pluricanonical representations of log Calabi–Yau pairs in dimension 2
Chen Jiang, Haidong Liu
Algebra Number Theory 15(2): 545-567 (2021). DOI: 10.2140/ant.2021.15.545

Abstract

We show the boundedness of B-pluricanonical representations of lc log Calabi–Yau pairs in dimension 2. As applications, we prove the boundedness of indices of slc log Calabi–Yau pairs up to dimension 3 and that of nonklt lc log Calabi–Yau pairs in dimension 4.

Citation

Download Citation

Chen Jiang. Haidong Liu. "Boundedness of log pluricanonical representations of log Calabi–Yau pairs in dimension 2." Algebra Number Theory 15 (2) 545 - 567, 2021. https://doi.org/10.2140/ant.2021.15.545

Information

Received: 8 April 2020; Revised: 8 July 2020; Accepted: 11 September 2020; Published: 2021
First available in Project Euclid: 23 June 2021

Digital Object Identifier: 10.2140/ant.2021.15.545

Subjects:
Primary: 14E30
Secondary: 14E07 , 14J32

Keywords: boundedness , index conjecture , log pluricanonical representation

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 2 • 2021
MSP
Back to Top